MAUDE Adverse Event Report: BIOMET UK LTD. OXFORD UNI TIB TRAY SZ B RM PMA; KNEE PROSTHESIS

BIOMET UK LTD. OXFORD UNI TIB TRAY SZ B RM PMA; KNEE PROSTHESIS
Catalog Number 154721
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 02/29/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that ten years and six most post partial knee arthroplasty, the patient had to undergo a revision due to pain.During the procedure, it was noted that there was some wear to the bearing.Due diligence is in progress for this complaint; to date no additional information has been received.
 
Additional Manufacturer Narrative
(b)(4).D10 - associated medical devices: oxf anat brg rt sm size 3 pma; item# 159568; lot# 2682445.Oxf twin-peg cmntd fem sm pma; item# 161468; lot# unknown.Multiple mdr reports were filed for this event, please see associated reports: 3002806535-2024-00110, 3002806535-2024-00112.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.The following sections were updated: a1, a2, a4, b4, b5, b7, d4, g3, g6, h2, h4, h11.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional and/or corrected information.Multiple mdr reports were filed for this event, please see associated reports: 3002806535-2024-00110, 3002806535-2024-00112.Visual examination of the returned products identified signs of use (nicked, gouged) and confirming complaint has significant wear.Due to wear no measurements taken.A review of the device manufacturing records confirmed no abnormalities or deviations that could be related to the reported event.Review of the complaint histories identified additional similar complaints for the reported items and no additional similar complaints for the reported part and lot combinations.Radiographs were provided and reviewed by a radiologist.The review identified two views right knee dated over four (4) years after implantation demonstrates a medial compartment hemiarthroplasty with radiolucency along the cement hardware interface of the tibial component.Joint space narrowing could indicate polyethylene wear.Two views right knee dated about six (6) years after implantation demonstrates medial compartment hemiarthroplasty with persistent findings of polyethylene wear and possible loosening of the tibial component.Two views right knee dated eleven (11) years after implantation demonstrates medial compartment hemiarthroplasty with persistent findings of polyethylene wear and possible loosening of the tibial component.Medial compartment hemiarthroplasty of the right knee with possible polyethylene wear and loosening of the tibial component.Sizing is appropriate.Mild osteopenia.There is possible polyethylene wear and loosening of the tibial component.Possible polyethylene wear and loosening of the tibial component.Both of these findings can cause pain.With given information, a definitive root cause could not be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
OXFORD UNI TIB TRAY SZ B RM PMA
Common Device Name
KNEE PROSTHESIS
Manufacturer (Section D)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK  CF31 3XA
Manufacturer (Section G)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK   CF31 3XA
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key18969551
Report Number3002806535-2024-00111
Device Sequence Number15006002
Product Code NRA
UDI-Device Identifier05019279388875
UDI-Public(01)05019279388875(17)230430(10)3002857
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P010014
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date04/30/2023
Device Catalogue Number154721
Device Lot Number3002857
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/29/2024
Supplement Date Received by Manufacturer03/27/2024
07/17/2024
Initial Report FDA Received Date03/25/2024
Supplement Report FDA Received Date04/22/2024
07/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/10/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexPrefer Not To Disclose
Patient Weight70 KG